• 综合性科技类中文核心期刊
    • 中国科技论文统计源期刊
    • 中国科学引文数据库来源期刊
    • 中国学术期刊文摘数据库(核心版)来源期刊
    • 中国学术期刊综合评价数据库来源期刊

二维层流边界层流动方程解的一个数值探讨

马新胜, 伍时桂

马新胜, 伍时桂. 二维层流边界层流动方程解的一个数值探讨[J]. 北京工业大学学报, 1986, 12(1): 65-72.
引用本文: 马新胜, 伍时桂. 二维层流边界层流动方程解的一个数值探讨[J]. 北京工业大学学报, 1986, 12(1): 65-72.
Ma Xing-sheng, Wu Shi-gui. A Numerical Approach to the Solution of Two Dimensional Laminar Boundary Layer Equations[J]. Journal of Beijing University of Technology, 1986, 12(1): 65-72.
Citation: Ma Xing-sheng, Wu Shi-gui. A Numerical Approach to the Solution of Two Dimensional Laminar Boundary Layer Equations[J]. Journal of Beijing University of Technology, 1986, 12(1): 65-72.

二维层流边界层流动方程解的一个数值探讨

A Numerical Approach to the Solution of Two Dimensional Laminar Boundary Layer Equations

  • 摘要: 本文讨论了拟线性化方法在求解定常二维层流边界层方程中的应用,并采用有限差分将Falkner-Skan方程的边值问题化为数值方程计算,避免了使用传统的初值方法求解该方程的困难。数值比较表明,拟线性化数值解的结果和文献中的Evans准确解是相当满意地一致。
    Abstract: This paper discussed the application of Quasi-Linearized Method in solving the two dimensional steady laminar boundary layer equations.To avoid the difficulty caused due the use of the initial value method,the boundary value problem of Falkner-Skan equation was reduced to the numerical equations by means of the finite difference method.The results obtained by the present method were compared with the accurate solution by Evans.It was shown that both results are satisfactorily consistent.
计量
  • 文章访问数:  0
  • HTML全文浏览量:  0
  • PDF下载量:  0
  • 被引次数: 0
出版历程
  • 收稿日期:  1985-07-05
  • 网络出版日期:  2022-08-08
  • 发布日期:  1986-03-09

目录

    /

    返回文章
    返回